# SDR FDEA201006182057

- Difficulty date: June 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD NR 6 SPOOL HAS A CRACK INDICATION AT HOLE "B".
